# SDR VNAA2016120500011

- Difficulty date: December 5, 2016
- Submitted: December 9, 2016
- Operation: Air carrier
- Aircraft: N702PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10135
- Aircraft time: 30,149 hours, 29,596 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Warning Message
- Condition: False Activation
- Location: Slat System
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

SLATS FAIL CAUTION MESSAGE ON APPROACH. CREW CONDUCTED A MISSED APPROACH AND LANDED WITHOUT INCIDENT. MAINTENANCE PERFORMED OPERATIONAL TEST OF FLAPS AND SLATS SYSTEM IAW AMM. NO DEFECTS NOTED. AIRCRAFT RELEASED FOR SERVICE.
